# SDR 2023FA0000218

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680A
- Aircraft serial: 6800149
- Aircraft time: 14,344 hours, 9,487 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BURN, FUSELAGE AND PYLON, SKINS, MULTIPLE LOCATIONS. REPORT NUMBER FR-680-0149-11733 REV - DATED 31 MARCH 2023 WITH FAA FORM 8100-9 DATED 7 APRIL 2023.
